# SDR ASAA2016020815339

- Difficulty date: February 8, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 27,039 hours, 8,084 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL LT PACK LIGHT ILLUMINATED.  ACFT GROUNDED.  NR 1 TEMP CONTROLLER SHOWS RAM AIR ACT FAULT ON BITE TEST ONLY.  LAST FLT & VERIFY TESTS PASS.  RESET FAULT.  FAULT DID NOT RETURN.  BITE TEST NR 1 CONTROLLER GOOD.  REF AMM 21-62, TASK 837.  ACFT GROUND VERIFICATION GOOD.
